# SDR QXEA200400300

- Difficulty date: May 1, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 5,653 hours, 4,207 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: P196305
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"DISPLAY COOL" CAUTION LIGHT ILLUMINATED AFTER TAKEOFF. EXTINGUISHED PER CHECKLIST. REILLUMINATED AFTER LANDING AND EXTINGUISHED AFTER CHECKLIST. FOUND DISPLAY FAN FILTER CLOGGED. REMOVED AND REPLACED FILTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
